Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Mixed covolume methods for quasi-linear second-order elliptic problems

Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.38, no.4, pp.1057 - 1072, 2000-11

A nonconforming covolume method for elliptic problems

Hyon, Yun K.; Jang, Ho J.; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.196, no.1, pp.60 - 66, 2008-02

rss_1.0 rss_2.0 atom_1.0